# SDR AU970746

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2700 · Flight Control System
- Part: Cable Guard
- Condition: Cracked
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NUMEROUS CABLE GUARD ASSEMBLIES IN MAIN CABIN CABLE VERTICAL RUNS CRACKED AND EMBRITTLED - CABLE OPERATING SYSTEMS INCLUDED AILERON, WING FLAP, NOSEWHEEL STEERING AND LANDING GEAR BRAKES -IN ADDITION VERTICAL CABLE GUARDS IN FORWARD CARGO COMPARTMENTFOR NO3 AND NO4 ENGINE CONTROL CABLES WERE FOUND BROKEN
